MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 2, 25MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 2, 25MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Catalog Number UNKNOWN
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Loss of Range of Motion (2032); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal the patient had a left knee revision on (b)(6) 2022.This revision was revised again in 2023 (exact date is unknown) the poly insert had completely disintegrated, so the tibia completely crumbled, and she had to get a tibial plate and screws inserted.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants; 02-010-06-0220 - tru cc femoral size 2 left (b)(6).02-010-06-0522 - tru post.Aug.Size 2, 10mm (b)(6).02-010-66-1002 - metaphyseal femoral cone, small, h42mm (b)(6).02-012-45-2030 - lgc tibial fit tray cem sz 2f / 3t (b)(6).02-012-60-1416 - tru stem ext 14mm x 160mm (b)(6).02-012-60-1440 - tru stem ext 14mm x 40mm (b)(6).02-012-60-1880 - tru stem ext 18mm x 80mm (b)(6).02-012-66-2000 - metaphyseal tibial cone, ml32mm (b)(6).208-06-02 - cc distal fem augment sz 2, 10mm (b)(6).208-06-02 - cc distal fem augment sz 2, 10mm (b)(6).Cs-05cc - intersep calcium sulfate (b)(6).Pending investigation.
 
Additional Manufacturer Narrative
D4: removed catalog number, expiration date, serial number, and udi d10: concomitants unknown g3: removed 510k number h4: removed device manufacture date h6: corrected health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, and investigation conclusions.Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, loss of range of motion, loosening and/or due to inclusion of the polyethylene in the packaging recall.Additionally, the devices were implanted for over ten years prior to the reported failure(s).However, the reported prosthesis wear, loss of range of motion, and loosening could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no product information, images, radiographs, or relevant clinical information was provided.

Brand Name
LOGIC CC TIB INSERT SIZE 2, 25MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17893896
Report Number1038671-2023-02470
Device Sequence Number19455795
Product Code JWH
UDI-Device Identifier10885862265944
UDI-Public10885862265944
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2026
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale